Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 113, NWS Green Bay, WI

July 18, 2007Brown County, Oconto County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jul 18, 2007, 2:54 PM CDT for Brown County, Oconto County, Wisconsin. It was in force for 51 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 18, 2007, 2:54 PM CDT (19:54 UTC)
Expired
Jul 18, 2007, 3:45 PM CDT
In force
51 min
Issued by
NWS Green Bay, WI
Area
Counties, with a storm outline in the text

Counties Brown County, WI, Oconto County, WI

The radar

The Green Bay radar (KGRB), 15 km from the middle of the area, began a volume at 19:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 18, 3:07 PM CDTTSTM WND GST 603 Sw Sobieski, WI
Jul 18, 3:20 PM CDTTSTM WND DMGSuamico, WITREES DOWN. WINDS ESTIMATED 60 MPH BY SPOTTER.
Jul 18, 3:49 PM CDTHAIL 1Green Bay, WIAT BAY BEACH WILDLIFE SANCTUARY. ALSO TREE DOWN WITH STRONG TSTORM WIND.
Jul 18, 3:55 PM CDTTSTM WND DMGGreen Bay, WITREES...LIMBS AND POWER LINES DOWN ON EAST SHORE DRIVE EAST OF BAY BEACH PARK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 18, 1:37 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.9 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2007-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1211 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2007-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1211 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
620 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KGRB 181954
SVRGRB
WIC009-083-182045-
/O.NEW.KGRB.SV.W.0113.070718T1954Z-070718T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
254 PM CDT WED JUL 18 2007

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BROWN COUNTY IN NORTHEAST WISCONSIN...
  SOUTHERN OCONTO COUNTY IN NORTHEAST WISCONSIN...

* UNTIL 345 PM CDT

* AT 251 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING LARGE HAIL...AND WINDS TO 60 MPH.  THIS STORM
  WAS LOCATED 20 MILES NORTHWEST OF GREEN BAY...OR ABOUT 18 MILES
  EAST OF SHAWANO...AND MOVING SOUTHEAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SUAMICO...SOBIESKI...SAMPSON AND LITTLE SUAMICO.

TORNADOES CAN DEVELOP QUICKLY WITH LITTLE OR NO WARNING. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4486 8818 4471 8799 4462 8801 4459 8798
      4460 8802 4456 8802 4454 8794 4461 8788
      4456 8783 4439 8809 4451 8819 4458 8819
      4459 8823 4483 8824

$$

RDM
2 follow-up statements
000 
WWUS53 KGRB 182013
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
313 PM CDT WED JUL 18 2007

WIC009-083-182045-
/O.CON.KGRB.SV.W.0113.000000T0000Z-070718T2045Z/
BROWN-OCONTO-
313 PM CDT WED JUL 18 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT 
FOR SOUTHERN OCONTO AND BROWN COUNTIES...

AT 312 PM...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL...AND DAMAGING WINDS. 
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM CHAMPION TO
PULASKI...OR ALONG A LINE EXTENDING FROM 14 MILES NORTHEAST OF GREEN
BAY TO 15 MILES NORTHWEST OF GREEN BAY...MOVING SOUTHEAST AT 15 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  KUNESH AND ANSTON BY 325 PM...
  CHAMPION BY 330 PM...
  HOWARD BY 340 PM...

TORNADOES CAN DEVELOP QUICKLY WITH LITTLE OR NO WARNING. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4486 8818 4471 8799 4462 8801 4459 8798
      4460 8802 4456 8802 4454 8794 4462 8777
      4435 8777 4427 8812 4451 8819 4458 8819
      4459 8823 4483 8824

$$

RDM
000 
WWUS53 KGRB 182031
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
330 PM CDT WED JUL 18 2007

WIC083-182040-
/O.CAN.KGRB.SV.W.0113.000000T0000Z-070718T2045Z/
OCONTO-
330 PM CDT WED JUL 18 2007

...THE SEVERE THUNDERSTORM WARNING FOR OCONTO COUNTY IS CANCELLED...

LAT...LON 4468 8801 4463 8801 4461 8796 4460 8802
      4454 8799 4454 8792 4462 8777 4435 8777
      4428 8811 4448 8817 4458 8817 4460 8821
      4467 8823

$$

WIC009-182045-
/O.CON.KGRB.SV.W.0113.000000T0000Z-070718T2045Z/
BROWN-
330 PM CDT WED JUL 18 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR BROWN COUNTY...

AT 329 PM...A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING 
LARGE HAIL AND DAMAGING WINDS WERE LOCATED ALONG A LINE 
EXTENDING FROM CHAMPION TO HOWARD...OR ALONG A LINE EXTENDING FROM 
13 MILES EAST OF GREEN BAY TO 7 MILES NORTHWEST OF GREEN 
BAY...MOVING SOUTHEAST AT 15 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  NEW FRANKEN BY 340 PM...
  ASHWAUBENON...ALLOUEZ AND HUMBOLDT BY 345 PM...

LAT...LON 4468 8801 4463 8801 4461 8796 4460 8802
      4454 8799 4454 8792 4462 8777 4435 8777
      4428 8811 4448 8817 4458 8817 4460 8821
      4467 8823

$$

RDM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 3:48 AM CDT, 11 hours 6 minutes earlier.

Area forecast discussion, Jul 18, 3:48 AM CDT, 11 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
348 AM CDT WED JUL 18 2007

.SYNOPSIS...LARGE SCALE PATTERN HIGHLY AMPLIFIED...WITH STG RIDGE
EXTENDING NWD ALONG THE ROCKIES. A SHARP TROF WAS LOCATED OFF THE
WEST COAST. A LARGER AND DEEPER TROF WAS CENTERED OVER ERN CANADA...
AND EXTENDED SWD INTO THE ERN CONUS. THE PATTERN SHOULD GRADUALLY
LOSE SOME AMPLITUDE AS THE NRN PORTION OF THE UPR RIDGE LEANS EWD
AND BECOMES ORIENTED FM CO TO HUDSON BAY BY LATE IN THE WEEKEND. A
BROADENING OF THE RIDGE NEXT WK WL RESULT IN THE MAIN WESTERLIES
RETREATING ALMOST TOTALLY INTO CANADA.

WARM AND HUMID CONDITIONS TDA WL BE REPLACED BY COOLER AND MUCH
DRIER AIR AS CANADIAN SFC HIGH BUILDS SWD IN THE WAKE OF STG
SHRTWV DIGGING INTO THE BASE OF THE ERN UPR TROF. READINGS...AND
LIKELY HUMIDITIES...WL TREND UPWARD LATER IN THE FCST PERIOD AS
THE UPR RIDGE EXPANDS OVER THE AREA.

SOME OF THE FCST AREA WL GET SIG RAIN THE NEXT 24 HRS...THROUGH
COVERAGE PROBABLY WON/T BE COMPLETE. THEN AT LEAST SEVERAL DAYS OF
DRY WX EXPECTED AS CANADIAN HIGH BUILDS INTO AND THEN LINGERS OVER
THE RGN. RISING UPR HEIGHTS WL NOT BE FAVORABLE FOR PCPN LATER IN
THE FCST PERIOD...THOUGH A FEW OF THE MED RANGE MODELS HINTED THAT
WK REMNANTS OF CURRENT ERN CONUS TROF COULD RETROGRADE BACK INTO
THE AREA LATE. IF THAT OCCURS...AND ODDS ARE PROBABLY LESS THAN
50/50 THAT IT WL...IT COULD BRING SCT DIURNAL CONVECTION LATER
NEXT WK. OVERALL THOUGH...LITTLE PCPN APPEARS LIKELY AFTER TNGT.
&&

.SHORT TERM...TDA/TNGT/THU. STILL A TOUGH PCPN FCST AS DIFFICULT TO
LOCK ONTO AND TRACK FEATURES LIKELY TO TRIGGER CONVECTION. MCS
WITH TRAINING CELLS PRODUCING DANGEROUS FLASH FLOODING SITN OVER
FAR SW WI/NE IA/NW IL SHOULD KEEP THE MAIN FRONT LOCKED SW OF THE
AREA TDA. STILL...ENOUGH MOISTURE ALREADY ACRS THE AREA AND THERE
WL BE SOME SUN TDA...SO ATM SHOULD BECOME QUITE UNSTABLE BY AFTN.
EVEN WK DISTURBANCES RIDING SEWD IN NWLY UPR FLOW LIKELY TO
TRIGGER STORMS...SO WENT WITH SCT TSRA ACRS THE AREA DURING THE
AFTN.

CANADIAN HIGH BUILDING SEWD WL PUSH A COLD FRONT ACRS THE AREA
TNGT. FRONTAL SYSTEM STILL GETTING ORGANIZED...AND WK AND VERY
CHAOTIC PRESSURE PATTERN FM NW WI NWWD INTO SWRN ONTARIO MAKES IT
DIFFICULT TO GET A GOOD HANDLE ON FEATURE RIGHT NOW. GFS TIMING
OF FEATURE IS QUICKER...AND LEANED IN THAT DIRECTION ONLY BECAUSE
GFS MORE LIKELY TO HAVE A BETTER HANDLE ON THE OVERALL PATTERN.
EVEN THROUGH FRONT WL COME ACRS THE AREA AT NGT THERE SHOULD BE
ENOUGH INSTABILITY TO GENERATE TSRA. CARRIED SCT TSRA INTO THE
EVENING...THEN STARTED TO TAPER THINGS DOWN LATER TNGT. LINGERED
LOW CHC POPS OVER THE S/SE INTO EARLY THU.

SPC PLACED ABOUT THE SRN 1/2 OF THE FCST AREA IN THE DAY 1 SLGT
RISK OF SVR WX. GIVEN THE EXPECTED INSTABILITY AND NWLY UPR FLOW
STRENGTHENING WITH HEIGHT AND PRODUCING STRAIGHT LINE
HODOGRAPHS...CANNOT RULE SVR OUT ANYWHERE IN THE FCST AREA.
THREAT DOES NOT LOOK WIDESPREAD/HIGH ENOUGH TO INCLUDE EXPLICIT
SVR IN THE GRIDS/ZONES ATTM...BUT WL MENTION IN THE MORNING HWO.
WL ALSO MENTION HVY RAINFALL GIVEN THE HIGH PWATS AND TRAINING OF
STORMS THAT/S BEEN OCCURRING.

DRIER AIR WL SURGE INTO THE AREA THU BEHIND THE FRONT. WENT WITH
BLEND OF MAV/MET TEMPS. ALSO INCREASED THE WINDS AS THERE SHOULD BE
PRETTY DEEP MIXING AND THE FCST AREA WL BE JUST TO THE RIGHT OF THE
STG VORT DIGGING SEWD TOWARD THE LOWER GREAT LAKES.

.LONG TERM...THURSDAY NIGHT THROUGH SUNDAY NIGHT.

THIS PART OF THE FORECAST IS EXPECTED TO REMAIN FREE OF
PRECIPITATION AS A 500 MB RIDGE EXPANDS TO COVER THE WESTERN HALF
OF THE CONUS. THE RIDGE FLATTENS A BIT LEAVING SOUTHERN CANADA IN
NEARLY ZONAL FLOW WITH WEAK UPPER FLOW ACROSS THE STATES.

SURFACE HIGH PRESSURE NEAR LAKE WINNIPEG IS FORECAST TO SLIDE
SOUTHEAST INTO THE REGION ON THURSDAY NIGHT. THE HIGH WILL HOLD
SWAY THROUGH SUNDAY NIGHT. THIS WILL LEAD TO MOSTLY CLEAR/PARTLY
CLOUDY CONDITIONS WITH TEMPERATURES STARTING OUT BELOW NORMAL
UNTIL SURFACE FLOW SHIFTS MORE TO THE SOUTH/SOUTHEAST. DO NOT
EXPECT HIGHS TO BE MUCH ABOVE NORMAL THROUGH SUNDAY AS THE
STRONGEST WARM ADVECTION WILL BE WEST OF THE AREA UNTIL THE EARLY
PART OF THE WORK WEEK.
&&

.AVIATION...VLIFR CIGS AND VSBYS SCT ACRS THE FCST AREA EARLY THIS
MORNING. EXPECT CONDITIONS TO IMPROVE AFTER DAYBREAK. WL LIKELY
TRY TO PICK OUT MOST LIKELY TIME FOR TSRA LATER TDA AND THEN LIMIT
TS TO THOSE TIME WITH THE 12Z TAFS. BUT THERE WL BE A RISK OF TSRA
ACRS THE AREA WELL INTO TNGT.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SKOWRONSKI/MG
Hazardous weather outlook, Jul 18, 11:20 AM CDT, 3 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
1120 AM CDT WED JUL 18 2007

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-191130-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
1120 AM CDT WED JUL 18 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH-CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE ENTIRE AREA THIS
AFTERNOON AND THIS EVENING. SOME OF THE STORMS COULD BE SEVERE.
THE PRIMARY RISK IS OF DAMAGING WIND GUSTS...BUT HAIL TO 1 INCH IN
DIAMETER AND HEAVY RAINFALL ARE ALSO POSSIBLE. THE GREATEST RISK
OF SEVERE WEATHER WILL BE BETWEEN 100 PM AND 1000 PM.

SOME OF THE THUNDERSTORMS MAY ALSO CONTAIN LOCALLY HEAVY RAIN
AND PRODUCE PONDING OF WATER ON ROADWAYS AND SOME STREET FLOODING
IN URBAN AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND THIS
EVENING.

LMZ521-522-541>543-564-191130-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
THE ADJOINING WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE-
1120 AM CDT WED JUL 18 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND
SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE
TO SHEBOYGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND THIS
EVENING. SOME OF THE STORMS COULD PRODUCE DANGEROUS WIND GUSTS...
HAIL TO 1 INCH IN DIAMETER AND HEAVY RAINFALL. THE GREATEST RISK
OF SEVERE WEATHER WILL BE BETWEEN 100 PM AND 1000 PM.

AREAS OF DENSE FOG MAY ALSO REDUCE VISIBILITIES TO LESS THAN
A QUARTER OF A MILE ALONG THE COASTAL WATERS OF LAKE MICHIGAN
THIS AFTERNOON AND THIS EVENING. ANY FOG SHOULD DISSIPATE
OVERNIGHT AS DRIER AIR MOVES INTO THE REGION ON GUSTY NORTH WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

CONDITIONS HAZARDOUS TO SMALL CRAFT ARE EXPECTED THURSDAY.

ECKBERG

In the hours before

Special weather statement, Jul 18, 1:49 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
149 PM CDT WED JUL 18 2007

WIZ073-074-181930-
SOUTHERN MARINETTE COUNTY-SOUTHERN OCONTO COUNTY-
149 PM CDT WED JUL 18 2007

...STRONG THUNDERSTORMS IN OCONTO AND SOUTHERN MARINETTE COUNTIES...

AT 146 PM...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS BETWEEN
POUND AND MOUNTAIN...MOVING SOUTHEAST AT 30 MPH. STRONG WINDS AND
HAIL ARE POSSIBLE.

THE THUNDERSTORMS WILL BE NEAR...
  OCONTO AROUND 220 PM...

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM WEDNESDAY
EVENING FOR NORTHEASTERN WISCONSIN.

RDM
Local storm report, Jul 18, 1:52 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
152 PM CDT WED JUL 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     HAIL             2 N HATLEY              44.91N 89.33W
07/18/2007  E1.75 INCH       MARATHON           WI   EMERGENCY MNGR

&&
Local storm report, Jul 18, 2:06 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
206 PM CDT WED JUL 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     TSTM WND GST     RINGLE                  44.90N 89.41W
07/18/2007  M48 MPH          MARATHON           WI   BROADCAST MEDIA

            ALSO 1/2 INCH HAIL. TIME ESTIMATED. REPORT RELAYED BY
            WAOW-TV.

&&
Local storm report, Jul 18, 2:25 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
225 PM CDT WED JUL 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0222 PM     HAIL             NORTHLAND               44.59N 89.19W
07/18/2007  M1.75 INCH       WAUPACA            WI   AMATEUR RADIO

            AND VIOLENT WINDS.

&&
Local storm report, Jul 18, 2:44 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
244 PM CDT WED JUL 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0244 PM     HAIL             OGDENSBURG              44.45N 89.03W
07/18/2007  E0.75 INCH       WAUPACA            WI   AMATEUR RADIO

&&
Special weather statement, Jul 18, 2:46 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
246 PM CDT WED JUL 18 2007

WIZ031-039-074-182015-
BROWN-SHAWANO-SOUTHERN OCONTO COUNTY-
246 PM CDT WED JUL 18 2007

...STRENGTHENING THUNDERSTORM NEAR PULASKI...

AT 238 PM...DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY
DEVELOPING 6 MILES NORTHEAST OF PULASKI...OR 18 MILES NORTHWEST OF
GREEN BAY...MOVING SOUTHEAST AT 20 MPH.

HAIL SMALLER THAN DIMES...WINDS UP TO 40 MPH...ARE POSSIBLE WITH
THESE STORMS.

THE THUNDERSTORM WILL BE NEAR...
  THE GREEN BAY AREA AROUND 310 PM...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM WEDNESDAY
EVENING FOR NORTHEASTERN WISCONSIN.

RDM

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 7:10 PM CDTSevere Thunderstorm WarningGRBLincoln35 min
Jul 18, 1:38 PM CDTSevere Thunderstorm WarningGRBMarathon, Shawano52 min
Jul 18, 1:58 PM CDTSevere Thunderstorm WarningGRBPortage, Waupaca47 min
Jul 18, 2:05 PM CDTMarine Weather StatementGRB85 min
Jul 18, 2:30 PM CDTSevere Thunderstorm WarningGRBWaupaca45 min
Jul 18, 3:07 PM CDTSevere Thunderstorm WarningGRBWaupaca, Waushara, Winnebago53 min
Jul 18, 3:11 PM CDTSpecial Marine WarningGRB34 min
Jul 18, 3:39 PM CDTSevere Thunderstorm WarningGRBBrown35 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.